Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Does anyone know if you can take Spironolactone & Accutane together at the same time?

probably something you need to ask the derm....I wouldn't think you'd want to take both together though since both can cause dryness and reduced oil...I"m taking spiro only and after 3 weeks, I"m feeling dryer, skin feels kinda "tight" on my face and is a bit red...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×